HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

On solutions to Walcher's extended holomorphic anomaly equation

Files in This Item:
pre869.pdf698.73 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/84019

Title: On solutions to Walcher's extended holomorphic anomaly equation
Authors: Konishi, Yukiko Browse this author
Minabe, Satoshi Browse this author
Keywords: Open topological strings
Holomorphic anomaly
Issue Date: 2007
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 869
Start Page: 1
End Page: 19
Abstract: We give a generalization of Yamaguchi--Yau's result to Walcher's extended holomorphic anomaly equation.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69678
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University